TITLE

Hepatotoxicity of antituberculosis drugs

AUTHOR(S)
Ormerod, L. P.; Skinner, C.; Wales, J.
PUB. DATE
February 1996
SOURCE
Thorax;Feb1996, Vol. 51 Issue 2, p111
SOURCE TYPE
Academic Journal
DOC. TYPE
editorial
ABSTRACT
No abstract available.
ACCESSION #
66073046

 

Related Articles

  • Reintroduction of TB meds following Hepatotoxicity. Kemper, Carol // Infectious Disease Alert;Jun2010 Primary Care, p107 

    The article discusses the results of a study which determined the safest regimen for the reintroduction of antituberculosis drugs including rifampin, isoniazid, and pyrazinamide in patients with antituberculosis drug-induced hepatotoxicity.

  • Hepatotoxicity: 2 case reports.  // Reactions Weekly;11/24/2012, Issue 1429, p9 

    An abstract of the article "The use of N-acetylcysteine for the reversal of hepatotoxicity induced by anti-tuberculosis drugs," by H. Javeri and colleagues is presented.

  • Anti-tuberculosis drugs related hepatotoxicity; incidence, risk factors, pattern of changes in liver enzymes and outcome. Khalili, H.; Dashti-Khavidaki, S.; Rasoolinejad, M.; Rezaie, L.; Etminani, M. // DARU;Summer2009, Vol. 17 Issue 3, p163 

    Background and the purpose of the study: Tuberculosis is a curable disease if diagnosed and treated properly with anti-tuberculosis drugs. These drugs can cause severe adverse reactions including hepatotoxicity. The goal of this study was to evaluate the rate and the time of incidence, pattern...

  • To detect hepatitis caused by TB drug, watch patients closely. Rodman, Morton J.; Hurley, Mary Lou // RN;Jan94, Vol. 57 Issue 1, p93 

    Reports on the development of acute hepatitis in patients from the state of New York given the antituberculosis drug isoniazid. Onset of symptoms of jaundice, fatigue and anorexia nervosa; Monitoring of patients for hepatotoxic effects.

  • Reintroduction of TB Meds Following Hepatotoxicity. Kemper, Carol A. // Travel Medicine Advisor;Jul2010, Vol. 20 Issue 7, p39 

    The article presents a reprint of the article "Reintroduction of TB Meds Following Hepatotoxicity," by Carol A. Kemper, which appeared in the June 2010 issue of "Infectious Disease Alert." It reports on a study that investigates the efficacy of various reintroduction regimens of antituberculosis...

  • Preventive effect of polyherbal mixture against rifampicin and pylorus ligation-Induced gastric ulcers and liver necrosis in rats. Kulkarni, A. S.; Raghavan, C. Vijaya // International Journal of Phytomedicine;2013, Vol. 5 Issue 2, p173 

    Antitubercular drug is produced hepatotoxicity is major drawback of an effective treatment of treatment of tuberculosis. In this paper we review the incidence, pathology and clinical features of antituberculosis drug-induced hepatotoxicity, discuss the metabolism and mechanisms of toxicity of...

  • Acute viral hepatitis as a confounding factor in patients with antituberculosis treatment induced hepatotoxicity. Sharma, S. K.; Singla, Rohit; Sreenivas, V.; Kumar, Sanjeev; Jha, Brajesh; Rathored, Jaishriram; Singh, Sarman // Indian Journal of Medical Research;Aug2009, Vol. 130 Issue 2, p200 

    A letter to the editor is presented in response to an article about the association of acute viral hepatitis with antituberculosis treatment induced hepatotoxicity.

  • Safety of 3 Different Reintroduction Regimens of Antituberculosis Drugs after Development of Antituberculosis Treatment-Induced Hepatotoxicity. Sharma, Surendra K.; Singla, Rohit; Sarda, Pawan; Mohan, Alladi; Makharia, Govind; Jayaswal, Arvind; Sreenivas, Vishnubhatla; Singh, Sarman // Clinical Infectious Diseases;3/15/2010, Vol. 50 Issue 6, p833 

    Background. Drug-induced hepatotoxicity (DIH) is the most common adverse drug reaction leading to interruption of antituberculosis treatment. Worldwide, different reintroduction regimens have been advocated, but no consensus guidelines are available. Reintroduction of antituberculosis drugs in...

  • Anti-Tuberculosis Drug Induced Hepatotoxicity and Genetic Polymorphisms in Drug-metabolizing Genes. Roy, B. // Current Pharmacogenomics;Jun2003, Vol. 1 Issue 2, p101 

    Anti-tuberculosis drug induced (ATD) hepatotoxicity is uncommon and unpredictable. It might be related to drug itself or reactive metabolites derived from the drugs in vivo. Several demographic characteristics, such as race, age, sex, body mass index, alcohol intake, have been reported to be...

  • Concomitant Alcohol and Drug Abuse Enhancing Acetaminophen Toxicity. Goldfinger, R.; Ahmed, K. S.; Pitchumoni, C. S.; Weseley, S. A. // American Journal of Gastroenterology;Oct1978, Vol. 70 Issue 4, p385 

    Presents a case of acetaminophen hepatotoxicity precipitated by alcohol and drug abuse. Enzymes inducers that enhanced acetaminophen hepatotoxicity; Symptoms associated with hepatotoxicity; Treatment of hepatotoxicity.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics